# SDR SIMA20120705015

- Difficulty date: July 5, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 19,704 hours, 16,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT AT FRAME 65 HAS DEEP GOUGE.  R & R LOWER SECTION OF CARGO DOOR CUTOUT AT FRAME 65 SHEAR CLIP IAW EM-53MR-2001.
